Title

A new criterion for weak subintegrality

Abstract

In a previous paper the authors, together with Balwant Singh, introduced an elementwisc char­acterization of weak subintegrality for an extension A⊆B of commutative rings. In the present paper we improve our methods for working with this characterization. This leads us to propose two new types of "elementary weakly subintegral extension".

Department(s)

Mathematics

Document Type

Article

DOI

https://doi.org/10.1080/00927879608825753

Publication Date

1996

Recommended Citation

Reid, Les, and Leslie G. Roberts. "A new criterion for weak subintegrality." Communications in Algebra 24, no. 10 (1996): 3335-3342.

Journal Title

Communications in Algebra

Share

COinS